New York, 2012Damaging Wind in New York, September 6, 2012
September 6, 2012 · NWS BTV · 1 event in 1 county or zone
A weak disturbance moved across northern New York during the afternoon of September 6th. A few isolated thunderstorms developed across the region with one thunderstorm producing localized damage at Camp Dudley campground along Lake Champlain.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak disturbance moved across northern New York during the afternoon of September 6th. A few isolated thunderstorms developed across the region with one thunderstorm producing localized damage at Camp Dudley campground along Lake Champlain.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Sep 6, 6:30 PM EST, 40 minutes earlier.
Area forecast discussion, Sep 6, 6:30 PM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
730 PM EDT THU SEP 6 2012
.SYNOPSIS...
A WEAK COLD FRONT APPROACHING FROM THE EASTERN GREAT LAKES WILL
BRING ISOLATED TO SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS
INTO THIS EVENING. GENERALLY FAIR CONDITIONS ARE EXPECTED TONIGHT
AND FRIDAY. A STRONGER UPPER LEVEL DISTURBANCE AND AN ASSOCIATED
SLOW-MOVING COLD FRONT WILL BRING WIDESPREAD SHOWERS AND
THUNDERSTORMS TO THE NORTH COUNTRY ON SATURDAY. HIGH PRESSURE AND
MUCH COLDER WEATHER IS EXPECTED SUNDAY THROUGH THE BEGINNING OF
THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SEVERE THUNDERSTORM WATCH 626 HAS BEEN CANCELLED. THERE ARE
STILL SOME ISOLATED STORMS BUT ARE WEAKENING. THE STORMS NEAR
RUTLAND ARE MOVING SOUTH OUT OF THE AREA. THE STORMS NEAR PBG AND
HEADING TOWARD BTV SHOULD REMAIN ISOLATED AND SHOULD DISSIPATE IN
NORTHERN VT IF THEY EVEN GET THERE. PUT ISOLATED STORMS INTO THIS
EVENING JUST IN CASE THEY DO HOLD TOGETHER. IF TRENDS SHOW
OTHERWISE...MORE ADJUSTMENTS TO THE GRIDS WITHIN AN HOUR OR TWO.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
FRIDAY AND FRIDAY NIGHT SHOULD BE MAINLY DRY WITH HIGHS FRIDAY IN
THE UPPER 70S TO MID 80S. A STRONG UPPER SYSTEM AND ASSOCIATED
COLD FRONT APPROACH BY SATURDAY MORNING AND AFFECTS OUR AREA
SATURDAY AND SATURDAY NIGHT. THE TIMING OF THE ONSET OF SHOWERS
AND THUNDERSTORMS A BIT IN QUESTION BUT AN INITIAL WAVE OF SHOWERS
IS POSSIBLE ALONG THE ADVANCING NOSE OF A LOW LEVEL JET SEGMENT
EARLY SATURDAY MORNING...THEN AS THE LOW LEVEL JET TRANSLATES
NORTH AND EAST...SOME PARTIAL CLEARING AND DECREASING COVERAGE OF
SHOWERS SHOULD TAKE PLACE THROUGH SATURDAY MORNING INTO EARLY
SATURDAY AFTERNOON...ALLOWING FOR SOME WARMING.
GUIDANCE SUGGESTS SOME DECENT DESTABILIZATION SATURDAY
AFTERNOON...ALONG WITH SOME LOW LEVEL JET ENERGY...AND THE REGION
SHOULD BE IN THE RIGHT ENTRANCE REGION OF AN UPPER JET SEGMENT.
WILL HAVE TO KEEP AN EYE ON CHANCES FOR SEVERE THUNDERSTORMS
SATURDAY AFTERNOON AND EVENING. TOTAL QPF COULD BE A WIDESPREAD 1
TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS THROUGH SATURDAY NIGHT.
HIGHS SATURDAY IN THE 70S IN THE WESTERN PARTS OF THE ST LAWRENCE
VALLEY AND WESTERN ADIRONDACKS...BUT LOWER 80S IN THE VALLEYS
BETWEEN THE ADIRONDACKS AND GREEN MOUNTAINS. SOUTHERLY WINDS COULD
BE QUITE GUSTY IN THE VALLEYS AND THE EASTERN SLOPES OF THE GREEN
MOUNTAINS.
THE TIMING IF THE EXIT OF THE FRONT WILL DETERMINE HOW COLD
TEMPERATURES CAN FALL SATURDAY NIGHT...AND GUIDANCE AT THIS TIME
LOOKS LIKE IT TIMES THE EXIT EARLY ENOUGH THAT TEMPERATURES SHOULD
FALL INTO THE LOWER TO MID 50S...WITH MID TO UPPER 40S IN THE
ADIRONDACKS AND GREEN MOUNTAINS...AGAIN BASED ON THE TIMING OF THE
EXIT OF THE FRONT BEING PRIOR TO DAYBREAK SUNDAY.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
RAPID COOLING OCCURS SUNDAY...AND THERE COULD BE CONSIDERABLE
CLOUD COVER AND LAKE EFFECT MOISTURE ALONG WITH LAKE EFFECT
SCATTERED SHOWERS SUNDAY. HIGHS SHOULD BE IN THE 60S TO NEAR 70 IN
THE VALLEYS AND UPPER 50S TO LOWER 60S HIGHER ELEVATIONS. THE COLL
WEATHER...WIDESPREAD CLOUDINESS AND SCATTERED LAKE EFFECT SHOWERS
SHOULD CONTINUE THROUGH MONDAY...ALTHOUGH THE SCATTERED SHOWER
ACTIVITY COULD BE TOO ISOLATED BY MONDAY TO INCLUDE IN THE
FORECAST AT THIS TIME...SHOWERS MAY NEED TO BE ADDED AT SOME POINT
AS THE EVOLUTION BECOMES MORE APPARENT AS WE GET CLOSER TO MONDAY.
HIGHS MONDAY IN THE 50S AND 60S....AND ON TUESDAY...WITH GRADUAL
WARMING...IN THE 60S. NO CHANGES TO THE FORECAST FOR WEDNESDAY INT
THURSDAY AS GENERALLY DRY CONDITIONS SHOULD PREVAIL WITH GRADUAL
WARMING CONDITIONS AS FLAT UPPER RIDGING CONDITIONS BUILD INTO THE
REGION.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE THUNDERSTORMS ARE DISSIPATING...EXCEPT FOR SOME LINGERING NEAR
KRUT. THE STORMS AROUND KRUT SHOULD BE GONE BY 02Z. CONVECTIVE
DEBRIS FROM STORMS IN CENTRAL NY WILL CONTINUE HIGH VFR CEILINGS
THIS EVENING AND INTO THE EARLY MORNING HOURS. AS THE HIGH CLOUDS
DISSIPATE...THE SKY SHOULD CLEAR AND FOG AND LOW CLOUDS SHOULD
FORM...ESPECIALLY AROUND KSLK AND KMPV AFTER 03Z...WITH POTENTIAL
IFR CONDITIONS BETWEEN 06Z AND 14Z. AFTER 14Z...VFR CONDITIONS
WILL RETURN TO KSLK AND KMPV. ALL AREAS SHOULD BE VFR THROUGH THE
DAY TOMORROW WITH JUST SCATTERED CLOUDS WELL ABOVE 3000 FEET.
LIGHT TO CALM WINDS ARE EXPECTED THIS EVENING AND
OVERNIGHT...THEN BECOME WEST TO SOUTHWEST AT LESS THAN 10 KT
TOMORROW MORNING...CONTINUING THROUGH TOMORROW AFTERNOON.
OUTLOOK 00Z SATURDAY THROUGH TUESDAY...
00Z SATURDAY THROUGH 12Z SATURDAY...VFR. NO SIGNIFICANT WX.
12Z SATURDAY THROUGH 12Z SUNDAY...MVFR/IFR RAIN LIKELY AS A DEEP
UPPER TROUGH MOVES INTO THE REGION.
12Z SUNDAY THROUGH TUESDAY...MAINLY VFR WITH CHANCES FOR MVFR
SHOWERS AS AN UPPER TROUGH MOVES THROUGH THE REGION.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...NAS
AVIATION...NAS
Hazardous weather outlook, Sep 6, 12:13 PM EST, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
113 PM EDT THU SEP 6 2012
NYZ026>031-034-035-087-VTZ001>012-016>019-070800-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
113 PM EDT THU SEP 6 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS THE NORTH COUNTRY THIS AFTERNOON. SOME
THUNDERSTORMS COULD BECOME SEVERE AND MAY CONTAIN LOCALIZED GUSTY
WINDS OF 60 MPH OR GREATER AND HAIL OF 1 INCH OR LARGER. BRIEF
HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING CAN ALSO
BE EXPECTED WITH ANY THUNDERSTORMS THAT FORM THIS AFTERNOON.
STORMS ARE EXPECTED TO DISSIPATE DURING THE EVENING HOURS AS THEY
MOVE EASTWARD ACROSS THE CONNECTICUT RIVER VALLEY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 6, 1:38 PM EST, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
238 PM EDT THU SEP 6 2012
NYZ030-031-034-035-VTZ005-061930-
SOUTHERN FRANKLIN NY-WESTERN CLINTON NY-WESTERN ESSEX NY-
EASTERN ESSEX NY-WESTERN CHITTENDEN VT-
238 PM EDT THU SEP 6 2012
...SPECIAL WEATHER STATEMENT...
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN
FALLS TO WAWBEEK...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SARANAC LAKE...RAY BROOK...TUPPER LAKE...FRANKLIN FALLS...LAKE
PLACID...UPPER JAY...WILMINGTON...WAWBEEK...DEERHEAD...AUSABLE
FORKS...LAKE COLBY...MOUNT VAN HOEVENBERG...NORTH ELBA AND NORTH
JAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4418 7398 4423 7452 4445 7394 4448 7322
TIME...MOT...LOC 1829Z 271DEG 20KT 4443 7399 4426 7440
LAHIFF
Special weather statement, Sep 6, 2:17 PM EST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
317 PM EDT THU SEP 6 2012
NYZ034-035-VTZ009-011-062000-
WESTERN ESSEX NY-EASTERN ESSEX NY-WESTERN RUTLAND VT-
WESTERN ADDISON VT-
317 PM EDT THU SEP 6 2012
...SPECIAL WEATHER STATEMENT...
AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR NORTH HUDSON...OR 20 MILES
EAST OF NEWCOMB...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRANDON...CORNWALL...ORWELL...SHOREHAM...SCHROON LAKE...
TICONDEROGA...PARADOX...CROWN POINT CENTER...BENSON...LEICESTER...
SALISBURY...HUBBARDTON...SUDBURY...WHITING...BOMOSEEN STATE PARK...
EAST HUBBARDTON...CROWN POINT...NORTH HUDSON...HALF MOON STATE
PARK AND HORTONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS ON LAKE CHAMPLAIN FROM CROWN POINT TO TICONDEROGA SHOULD
SEEK SAFE HARBOR NOW.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR NORTHEASTERN NEW YORK AND SOUTHWESTERN
VERMONT.
LAT...LON 4373 7337 4378 7335 4381 7338 4378 7368
4380 7378 4398 7374 4397 7307 4365 7310
TIME...MOT...LOC 1906Z 276DEG 13KT 4390 7376
JMGSpecial weather statement, Sep 6, 2:50 PM EST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
350 PM EDT THU SEP 6 2012
NYZ034-035-VTZ009-011-062030-
WESTERN ESSEX NY-EASTERN ESSEX NY-WESTERN RUTLAND VT-
WESTERN ADDISON VT-
350 PM EDT THU SEP 6 2012
...SPECIAL WEATHER STATEMENT...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR PARADOX...OR 21 MILES
NORTHWEST OF WHITEHALL...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAIR HAVEN...ORWELL...SHOREHAM...TICONDEROGA...BENSON...LEICESTER...
SALISBURY...HUBBARDTON...SUDBURY...WHITING...WEST CASTLETON...
BOMOSEEN STATE PARK...WEST HAVEN...HALF MOON STATE PARK...HORTONIA...
PHAROAH MOUNTAIN...CHILSON AND IRONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS ON LAKE CHAMPLAIN FROM CROWN POINT TO TICONDEROGA AND
CHIPMANS POINT SHOULD SEEK SAFE HARBOR NOW.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR NORTHEASTERN NEW YORK AND SOUTHWESTERN
VERMONT.
LAT...LON 4360 7330 4363 7330 4362 7335 4365 7342
4372 7337 4374 7337 4377 7335 4381 7338
4378 7369 4393 7361 4390 7308 4358 7325
TIME...MOT...LOC 1942Z 293DEG 13KT 4384 7360
JMGSpecial weather statement, Sep 6, 3:41 PM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
441 PM EDT THU SEP 6 2012
VTZ009-011-062130-
WESTERN RUTLAND VT-WESTERN ADDISON VT-
441 PM EDT THU SEP 6 2012
...SPECIAL WEATHER STATEMENT...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR HAGUE...OR 10 MILES NORTH OF
WHITEHALL...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAIR HAVEN...CASTLETON...BENSON...POULTNEY...LAKE ST. CATHERINE...
WEST CASTLETON...BOMOSEEN STATE PARK...WEST HAVEN...SOUTH POULTNEY...
BOMOSEEN AND HALF MOON STATE PARK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR NORTHEASTERN NEW YORK AND SOUTHWESTERN
VERMONT.
LAT...LON 4356 7325 4358 7329 4363 7330 4363 7337
4358 7338 4357 7340 4359 7343 4362 7342
4364 7343 4377 7335 4378 7336 4357 7301
4343 7325
TIME...MOT...LOC 2030Z 307DEG 16KT 4371 7342
JMGLocal storm report, Sep 6, 4:21 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
521 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL FAIR HAVEN 43.60N 73.27W
09/06/2012 M0.50 INCH RUTLAND VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200383
MABSpecial weather statement, Sep 6, 5:29 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
629 PM EDT THU SEP 6 2012
VTZ011-012-019-062330-
WINDSOR VT-WESTERN RUTLAND VT-EASTERN RUTLAND VT-
629 PM EDT THU SEP 6 2012
...A STRONG THUNDERSTORM IN
WINDSOR COUNTY IN SOUTHERN VERMONT...
RUTLAND COUNTY IN SOUTHERN VERMONT...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR MT. TABOR...
OR ABOUT OVER DANBY...AND MOVING EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTH OF BELMONT BY 635 PM EDT
WESTON BY 645 PM EDT
7 MILES SOUTH OF LUDLOW BY 650 PM EDT
ANDOVER AND 8 MILES SOUTH OF CAVENDISH BY 655 PM EDT
CHESTER AND CHESTER-CHESTER DEPOT BY 705 PM EDT
LAT...LON 4325 7282 4329 7283 4331 7324 4332 7326
4354 7325 4358 7330 4362 7331 4363 7333
4370 7334 4359 7249 4323 7255 4322 7271
TIME...MOT...LOC 2229Z 292DEG 26KT 4335 7292Thunderstorm Wind, Essex
- When
- September 6, 7:10 PM EST to 7:11 PM EST
- Where
- Essex County, 2.53 mi S of Westport
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 44.144, -73.421
Barn roof torn off along with significant tree and light structural damage at Camp Dudley.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Arizona, September 6 to 7, 20121 death · 1 injured · $157,000 · 61 kt wind · 9 events
- Hail and Damaging Winds in Pennsylvania, September 6, 2012$2.0 million · 50 kt wind · 3 events
- Hail and Damaging Winds in Missouri, September 6, 20122 injured · $135,000 · 1 in hail · 12 events
- Hail and Damaging Winds in New York, September 6, 2012$84,000 · 1.75 in hail · 34 events
- Hail and Damaging Winds in Iowa, September 6 to 7, 2012$147,000 · 1.75 in hail · 15 events
- Damaging Winds and Heavy Rain in Kentucky, September 6, 2012$103,000 · 61 kt wind · 11 events
- Hail and Damaging Wind in Pennsylvania, September 6, 2012$66,000 · 2 in hail · 14 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, September 6 to 8, 201254 kt wind · 44 events
- Hail in Nebraska, September 6, 2012$48,000 · 1.75 in hail · 7 events
- Hail and Damaging Winds in Texas, September 6, 2012$40,000 · 70 kt wind · 5 events
- Damaging Winds in Illinois, September 6, 2012$33,000 · 61 kt wind · 3 events
- Hail and Damaging Winds in Ohio, September 6 to 7, 2012$11,000 · 1.25 in hail · 24 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 399761.